Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 263, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 8, 2011, 7:31 PM CDT for Fayette County, Pickens County, Tuscaloosa County, Alabama. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2011, 7:31 PM CDT (00:31 UTC)
- Expired
- Jun 8, 2011, 8:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Fayette County, AL, Pickens County, AL, Tuscaloosa County, AL
The radar
The Columbus AFB radar (KGWX), 66 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 7:48 PM CDT | HAIL 0.88 | Moores Bridge, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.5 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 128 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 2215 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005
WUUS54 KBMX 090031
SVRBMX
ALC057-107-125-090100-
/O.NEW.KBMX.SV.W.0263.110609T0031Z-110609T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
731 PM CDT WED JUN 8 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
NORTHEASTERN PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHWESTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 800 PM CDT
* AT 730 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF BANKHEAD LOCK AND
DAM TO GORDO...AND MOVING NORTH AT 5 MPH.
* LOCATIONS IMPACTED INCLUDE...
GORDO...BOLEY SPRINGS...BERRY...ASHCRAFT CORNER...BANKSTON...
WILEY...BROWNVILLE AND NORTHSIDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3353 8794 3362 8794 3384 8757 3376 8752
3370 8753 3369 8748 3350 8737 3326 8789
3352 8801
TIME...MOT...LOC 0031Z 160DEG 6KT 3352 8745 3334 8783
$$
561 follow-up statement
514
WWUS54 KBMX 090050
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
750 PM CDT WED JUN 8 2011
ALC057-107-125-090100-
/O.CON.KBMX.SV.W.0263.000000T0000Z-110609T0100Z/
FAYETTE AL-PICKENS AL-TUSCALOOSA AL-
750 PM CDT WED JUN 8 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
TUSCALOOSA...NORTHEASTERN PICKENS AND SOUTHERN FAYETTE COUNTIES UNTIL
800 PM CDT...
AT 748 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM BOLEY SPRINGS TO 6 MILES NORTH OF
GORDO...MOVING NORTHWEST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
BOLEY SPRINGS...BERRY...ASHCRAFT CORNER...BANKSTON...LUBBUB AND NEW
LEXINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DEADLY CLOUD TO
GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3352 8801 3353 8794 3362 8794 3384 8757
3377 8752 3370 8753 3369 8748 3356 8741
3334 8793
TIME...MOT...LOC 0049Z 157DEG 10KT 3359 8748 3341 8787
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 3:26 PM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Jun 8, 3:26 PM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 326 PM CDT WED JUN 8 2011 .UPDATE...WITH PRELIMINARY NUMBERS. && .DISCUSSION... THE UPPER-LEVEL RIDGE IS EXPECTED TO WEAKEN OVER THE FORECAST AREA...WHILE AN UPPER-LEVEL CYCLONIC CIRCULATION...LOW...REMAINS OVER THE GULF OF MEXICO...THROUGH THE REMAINDER OF THE WEEK. WITH THE WEAKENING UPPER-LEVEL RIDGE...EXPECT SUBSIDENCE INVERSION TO WEAKEN AND THE LEVEL OF FREE OF CONVECTION TO LOWER WITH TIME...ALLOWING FOR A SLIGHTLY BETTER PROBABILITY OF AFTERNOON CONVECTION DURING THE AFTERNOON AND EARLY EVENING HOURS. THE NAM MODEL WAS MOST AGGRESSIVE WITH SHOWER/THUNDERSTORM COVERAGE THURSDAY AND FRIDAY...WHILE GFS AND ECMWF KEEP IT MOSTLY DRY OVER THE FORECAST AREA. HOWEVER...BOTH THE GFS AND ECMWF SUGGEST INCREASING COVERAGE OF PRECIPITATION THIS UPCOMING WEEKEND...AS THE PRECIPITABLE WATER VALUES SUPPOSEDLY INCREASE. SO...WILL LIKELY KEEP 10 TO 20 PERCENT POPS IN THE FORECAST FOR THIS EVENING...AND AGAIN THURSDAY/FRIDAY AFTERNOONS/EVENINGS...WHILE RAISING THE POPS UP TO 30 PERCENT FOR SATURDAY AND SUNDAY. WITH HAVE TO MONITOR MESOSCALE CONVECTIVE SYSTEMS ADVANCING TOWARD THE FORECAST AREA FROM THE NORTHWEST BY MONDAY OF NEXT WEEK...AS NORTHWEST UPPER-LEVEL FLOW BECOMES THE MAIN FLOW PATTERN FOR ALABAMA. WITH CONTINUED DROUGHT CONDITIONS...STILL EXPECT AFTERNOON TEMPERATURES TO REMAIN ABOVE NORMAL THROUGH THE FORECAST PERIOD. 03 && .AVIATION...18Z TAF DISCUSSION. HIGH PRESSURE SURFACE AND ALOFT CONTINUES TO DOMINATE THE FORECAST AREA BUT WITH SLIGHTLY MORE LOW LEVEL MOISTURE AVAILABLE TODAY SCATTERED CU FIELD CAN BE SEEN DEVELOPING ON MORNING SATELLITE WITH BEST PRECIPITABLE WATER IN THE SOUTHWEST SECTIONS. ALTHOUGH AN ISOLATED TSRA IS POSSIBLE THIS AFTERNOON COVERAGE WILL BE TOO LOW TO MENTION IN TAFS. WILL INDICATE CB FOR SOUTHERN AND WESTERN SITES (TCL, MGM AND TOI) SINCE THESE ARE THE MOST LIKELY SITES TO SEE AN AFTERNOON SHOWER. OTHERWISE GENERALLY VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD EXCEPT FOR SOME PATCHY MVFR IN BR 10Z-13Z TIME FRAME. LIGHT SOUTH TO SOUTHEAST FLOW WILL CONTINUE THIS AFTERNOON AVERAGING LESS THAN 10 KNOTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 65 94 64 95 68 / 10 20 20 20 20 ANNISTON 67 95 67 95 70 / 10 20 20 20 20 BIRMINGHAM 71 96 71 96 71 / 10 20 20 20 20 TUSCALOOSA 68 96 67 97 70 / 20 20 20 20 20 CALERA 69 95 68 94 70 / 10 20 20 20 20 AUBURN 69 94 68 92 71 / 10 20 20 20 20 MONTGOMERY 69 96 69 95 71 / 20 20 20 20 20 TROY 67 95 66 94 70 / 20 20 20 20 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 8, 2:05 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 205 PM CDT WED JUN 8 2011 ALZ011>015-017>050-091130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 205 PM CDT WED JUN 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 8, 6:16 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
616 PM CDT WED JUN 8 2011
ALZ013-015-023-090000-
FAYETTE AL-TUSCALOOSA AL-WALKER AL-
616 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WALKER...NORTHERN
TUSCALOOSA AND SOUTHEASTERN FAYETTE COUNTIES UNTIL 700 PM CDT...
AT 612 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BANKHEAD LOCK AND DAM...OR 16 MILES NORTH OF
HOLT...MOVING NORTH AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BOLEY SPRINGS...
OAKMAN...
BERRY...
GORGAS...
WINDHAM SPRINGS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3360 8773 3384 8741 3362 8717 3353 8726
3352 8728 3352 8727 3348 8730 3349 8733
3347 8734 3345 8733 3336 8742
TIME...MOT...LOC 2316Z 159DEG 9KT 3347 8741
56Special weather statement, Jun 8, 6:28 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
628 PM CDT WED JUN 8 2011
ALZ023-090015-
TUSCALOOSA AL-
628 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA COUNTY
UNTIL 715 PM CDT...
AT 624 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MCFARLAND MALL...OR 7 MILES SOUTH OF TUSCALOOSA...
MOVING NORTHWEST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOLT...
TUSCALOOSA...
NORTHPORT...
BRYANT DENNY STADIUM...
COKER...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3341 8749 3307 8744 3302 8771 3302 8773
3329 8784 3332 8784
TIME...MOT...LOC 2327Z 132DEG 12KT 3314 8759
56Special weather statement, Jun 8, 6:41 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 641 PM CDT WED JUN 8 2011 ALZ012-013-090030- FAYETTE AL-LAMAR AL- 641 PM CDT WED JUN 8 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAMAR AND WESTERN FAYETTE COUNTIES UNTIL 730 PM CDT... AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR BELK...OR 7 MILES SOUTHWEST OF FAYETTE...MOVING NORTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FAYETTE... BELK... BLOOMING GROVE... BLUFF... CODY... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3388 8806 3388 8777 3352 8780 3353 8803 TIME...MOT...LOC 2340Z 183DEG 6KT 3362 8792
Special weather statement, Jun 8, 6:44 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
644 PM CDT WED JUN 8 2011
ALZ022-090015-
PICKENS AL-
644 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PICKENS COUNTY UNTIL
715 PM CDT...
AT 642 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR PICKENSVILLE...MOVING NORTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ETHELSVILLE...
MCSHAN...
PINE GROVE...
FOREST...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3321 8832 3325 8832 3330 8831 3352 8829
3353 8828 3353 8816 3353 8813 3327 8802
3315 8830 3320 8833
TIME...MOT...LOC 2344Z 147DEG 11KT 3329 8823
56Special weather statement, Jun 8, 7:10 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
710 PM CDT WED JUN 8 2011
ALZ022-023-090045-
PICKENS AL-TUSCALOOSA AL-
710 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TUSCALOOSA AND
NORTHEASTERN PICKENS COUNTIES UNTIL 745 PM CDT...
AT 706 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAKE LURLEEN STATE PARK...OR 8 MILES EAST OF
GORDO...MOVING NORTHWEST AT 10 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GORDO...
LAKE TUSCALOOSA BINION CREEK LANDING...
SAMANTHA...
ECHOLA...
BROWNVILLE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8785 3352 8783 3352 8767 3356 8766
3358 8756 3326 8754 3317 8789 3350 8806
TIME...MOT...LOC 0010Z 153DEG 10KT 3331 8777
56Special weather statement, Jun 8, 7:13 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
713 PM CDT WED JUN 8 2011
ALZ011>013-090100-
FAYETTE AL-LAMAR AL-MARION AL-
713 PM CDT WED JUN 8 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MARION...NORTHERN
LAMAR AND NORTHWESTERN FAYETTE COUNTIES UNTIL 800 PM CDT...
AT 712 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR LAMAR COUNTY AIRPORT...OR 5 MILES SOUTHEAST OF
SULLIGENT...MOVING NORTHWEST AT 10 MPH.
ALSO...WIND GUSTS UP TO 40 MPH ARE POSSIBLE ACROSS SOUTHWESTERN
PORTIONS OF MARION COUNTY ASSOCIATED WITH THIS STORM.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SULLIGENT...
HAMILTON...
GUIN...
LAMAR COUNTY AIRPORT...
BEDFORD...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3396 8823 3419 8820 3418 8782 3383 8784
3372 8824
TIME...MOT...LOC 0013Z 143DEG 9KT 3385 8806
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:10 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 35 min |
| Jun 8, 7:13 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 47 min |
| Jun 8, 7:59 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Pickens | 33 min |
| Jun 8, 8:31 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 44 min |
| Jun 9, 5:21 PM CDT | Special Weather Statement | BMX | Lee | 39 min |
| Jun 9, 6:08 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.